Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 331-343
http://dx.doi.org/10.1155/S016117120100391X

Local maxima of a random algebraic polynomial

Department of Mathematics, University of Ulster, Jordanstown, Co. Antrim, BT37 0QB, UK

Received 22 September 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand and P. Hannigan, “Local maxima of a random algebraic polynomial,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 331-343, 2001. doi:10.1155/S016117120100391X